# SDR AALA202204187325

- Difficulty date: April 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N973NN
- Make and model: Boeing 737
- Aircraft serial: 31219
- Aircraft time: 20,253 hours, 8,289 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Plunger
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR IS HARD TO CLOSE. ADJUSTED AND LUBRICATED DOOR HOLD OPEN PLUNGER. OPERATIONAL CHECK NORMAL PER FIM 52-50-00.
